Alert archive / Maine / Gale Warnings in 2018

Gale Warning 9, NWS Caribou, ME

February 3, 2018

NWS Caribou, ME issued this gale warning at Feb 3, 2018, 2:37 AM EST. It took effect at Feb 4, 2018, 5:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2018, 2:37 AM EST (07:37 UTC)
In effect from
Feb 4, 2018, 5:00 AM EST
Expired
Feb 5, 2018, 5:23 AM EST
In force
24 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

610 
WHUS71 KCAR 030737
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
237 AM EST Sat Feb 3 2018

ANZ050>052-031800-
/O.CAN.KCAR.SC.Y.0013.000000T0000Z-180203T2100Z/
/O.CON.KCAR.UP.Y.0006.000000T0000Z-180203T1800Z/
/O.NEW.KCAR.GL.W.0009.180204T1000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
237 AM EST Sat Feb 3 2018

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 AM SUNDAY TO 5 AM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect from 5 AM Sunday to 5 AM EST Monday.
The Small Craft Advisory has been cancelled.

* Winds and Seas...Southwest winds 30 to 35 kt with gusts up to 45
  kt. Seas 10 to 16 feet.

* Freezing Spray...Moderate

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Freezing Spray Advisory means that moderate accumulation of ice
is expected on vessels. Operating a vessel in freezing spray can
be hazardous. It is recommended that vessels be prepared to take
appropriate counter measures before putting to sea or enter the
advisory area.

&&

$$

VJN/MB
12 follow-up statements
265 
WHUS71 KCAR 031329
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
829 AM EST Sat Feb 3 2018

ANZ050>052-032130-
/O.CON.KCAR.UP.Y.0006.000000T0000Z-180203T1800Z/
/O.CON.KCAR.GL.W.0009.180204T1000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
829 AM EST Sat Feb 3 2018

...FREEZING SPRAY ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 AM EST
MONDAY...

* Winds and Seas...Southwest winds 30 to 40 kt with gusts up to 
  45 kt on Sunday. Seas 11 to 16 feet on Sunday.

* Freezing Spray...Moderate this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Freezing Spray Advisory means that moderate accumulation of ice
is expected on vessels. Operating a vessel in freezing spray can
be hazardous. It is recommended that vessels be prepared to take
appropriate counter measures before putting to sea or enter the
advisory area.

&&

$$
079 
WHUS71 KCAR 031656
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1156 AM EST Sat Feb 3 2018

ANZ050>052-040100-
/O.CAN.KCAR.UP.Y.0006.000000T0000Z-180203T1800Z/
/O.CON.KCAR.GL.W.0009.180204T1000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1156 AM EST Sat Feb 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 AM EST
MONDAY...
...FREEZING SPRAY ADVISORY IS CANCELLED...

The National Weather Service in Caribou has cancelled the
Freezing Spray Advisory.

* Winds and Seas...Southwest winds 30 to 40 kt with gusts up to 
  45 kt. Seas 11 to 16 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
785 
WHUS71 KCAR 032018
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
318 PM EST Sat Feb 3 2018

ANZ050>052-040430-
/O.CON.KCAR.GL.W.0009.180204T1000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
318 PM EST Sat Feb 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 AM EST
MONDAY...

* Winds and Seas...Southwest winds 20 to 30 kt with gusts up to 
  45 kt. Seas 11 to 16 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
405 
WHUS71 KCAR 032307
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
607 PM EST Sat Feb 3 2018

ANZ050>052-040715-
/O.CON.KCAR.GL.W.0009.180204T1000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
607 PM EST Sat Feb 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 AM EST
MONDAY...

* Winds and Seas...Southwest winds 20 to 30 kt with gusts up to 
  45 kt. Seas 11 to 16 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CB
443 
WHUS71 KCAR 040217
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
917 PM EST Sat Feb 3 2018

ANZ050>052-041030-
/O.CON.KCAR.GL.W.0009.180204T1000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
917 PM EST Sat Feb 3 2018

...GALE WARNING REMAINS IN EFFECT FROM 5 AM SUNDAY TO 5 AM EST
MONDAY...

* Winds and Seas...Southwest winds 20 to 30 kt with gusts up to 45
  kt. Seas 11 to 16 feet on the coastal waters and 5 to 8 feet on
  the intra coastal waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CB
863 
WHUS71 KCAR 041058
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
558 AM EST Sun Feb 4 2018

ANZ050>052-042200-
/O.CON.KCAR.GL.W.0009.000000T0000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
558 AM EST Sun Feb 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* Winds and Seas...South winds 20 to 30 kt with gusts up to 40 
  kt. Seas 7 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

VJN
953 
WHUS71 KCAR 041502
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1002 AM EST Sun Feb 4 2018

ANZ050>052-042315-
/O.CON.KCAR.GL.W.0009.000000T0000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1002 AM EST Sun Feb 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* Winds and Seas...South winds 20 to 30 kt with gusts up to 40 
  kt. Seas 6 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
680 
WHUS71 KCAR 042040
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
340 PM EST Sun Feb 4 2018

ANZ050>052-050445-
/O.CON.KCAR.GL.W.0009.000000T0000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
340 PM EST Sun Feb 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* Winds and Seas...South winds 20 to 30 kt with gusts up to 40 
  kt. Seas 7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
362 
WHUS71 KCAR 042310
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
610 PM EST Sun Feb 4 2018

ANZ050>052-050715-
/O.CON.KCAR.GL.W.0009.000000T0000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
610 PM EST Sun Feb 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* Winds and Seas...South winds 20 to 30 kt with gusts up to 40 
  kt. Seas 7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CB
251 
WHUS71 KCAR 050214
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
914 PM EST Sun Feb 4 2018

ANZ050>052-051000-
/O.CON.KCAR.GL.W.0009.000000T0000Z-180205T1000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
914 PM EST Sun Feb 4 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* Winds and Seas...South winds 20 to 30 kt with gusts up to 40 
  kt. Seas 7 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

CB
087 
WHUS71 KCAR 050802
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
302 AM EST Mon Feb 5 2018

ANZ052-051300-
/O.CAN.KCAR.GL.W.0009.000000T0000Z-180205T1000Z/
/O.NEW.KCAR.SC.Y.0014.180205T0802Z-180205T1300Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
302 AM EST Mon Feb 5 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Small Craft
Advisory, which is in effect until 8 AM EST this morning. The
Gale Warning has been cancelled.

* Winds and Seas...Southwest winds 10 to 20 kt with gusts up to 25 
  kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ050-051-051300-
/O.EXT.KCAR.GL.W.0009.000000T0000Z-180205T1300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
302 AM EST Mon Feb 5 2018

...GALE WARNING NOW IN EFFECT UNTIL 8 AM EST THIS MORNING...

* Winds and Seas...Southwest winds 20 to 30 kt with gusts up to 35
  kt. Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
255 
WHUS71 KCAR 051023
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
523 AM EST Mon Feb 5 2018

ANZ050-051-051830-
/O.CAN.KCAR.GL.W.0009.000000T0000Z-180205T1300Z/
/O.NEW.KCAR.GL.W.0010.180205T1400Z-180205T2300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
523 AM EST Mon Feb 5 2018

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM EST THIS
EVENING...
...GALE WARNING IS CANCELLED...

The National Weather Service in Caribou has issued a Gale
Warning, which is in effect from 9 AM this morning to 6 PM EST
this evening. The Gale Warning has been cancelled.

* Winds and Seas...Northwest winds 20 to 30 kt with gusts up to 
  40 kt. Seas 8 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ052-051830-
/O.CAN.KCAR.SC.Y.0014.000000T0000Z-180205T1300Z/
/O.NEW.KCAR.SC.Y.0015.180205T1400Z-180205T2300Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
523 AM EST Mon Feb 5 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
EST THIS EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Caribou has issued a Small Craft
Advisory, which is in effect from 9 AM this morning to 6 PM EST
this evening. The Small Craft Advisory has been cancelled.

* Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 
  35 kt. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 3, 12:11 AM EST, 2 hours 26 minutes earlier.

Area forecast discussion, Feb 3, 12:11 AM EST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1211 AM EST Sat Feb 3 2018

.SYNOPSIS...
Arctic high pressure will arrive from the west tonight then
cross the region on Saturday. Low pressure will approach from
the southwest later Sunday then cross the region Sunday night.

&&

.NEAR TERM /THROUGH TODAY/...
1205 AM Update: The biggest chg this update was to reduce cld
cvr ovr land areas for the rest of the ovrngt into Sat morn
based on latest Sat imagery which shows the edge of any thin cld
cvr ovr QB west of the St Lawrence. latest obsvd temps do not
justify making any chgs to fcst erly morn lows attm.

Orgnl Disc: Isolated snow showers stretching from the Allagash
towards southern Aroostook County and northern Washington County
will end in the coming hours and clear skies will overspread
all of the forecast area. Very cold Arctic air will feature
temperatures as low as -26C at H925 overnight. Mixing due to
winds will prevent any deep radiation inversions, but the
airmass is cold enough for subzero readings all the way towards
the coast by later tonight. Did allow for some lighter winds in
the Allagash by late tonight with lows dropping towards
-15F or less there. The current Wind Chill Advisory headlines
look good and will not make any adjustments at this time. In
terms of blowing snow, have maintained mention of patchy blowing
snow in northern zones into this evening.

For Saturday, the high pressure ridge will crest in the morning.
Expect some increasing clouds later in the afternoon. Highs will
generally be in the single digits north of Millinocket and
Houlton and lower teens further south. Gusty winds will emerge
again in the morning with a fairly deep mixed layer. Expect some
gusts in the 20 to 25 mph range north of Bangor and the Down
East region.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
By 00z Sun sfc low wl be mvg thru the Great Lks with wmfnt passing
thru CWA overnight and overrunning lgt snow starting around midnight
Sat night. Expect this to continue thru the bulk of the overnight in
isentropic upglide. Temps wl be warming drg the nighttime hrs with
lows expected right around 00z Sunday.

Warm advection continues on Sunday as does light snowfall.
Uncertainty surrounds extent of warm air aloft advecting northward
late Sun aftn with the 00z 925mb temp line from the NAM mvg thru
interior Downeast while GFS keep 0C line right along the coast. EC
is the compromise soln, thus hv all rain expected along the coast
aft 18z and rain/snow mix extending as far north as a Dover-Danforth
line by 21z.

As 50kt+ LLJ kicks in Sun night expect mix line to possibly push as
far north as Katahdin-Caribou line. Highest qpf amnts look to fall
overnight Sun night mainly in the mixed and/or plain rain areas acrs
the south and east with snowfall amnts btwn midnight Sat night and
Mon afternoon 4-6 inches acrs northern and western zones. Heaviest
pcpn may fall overnight on Sunday and if intense snow can fall acrs
the northwest winter wx advisories may be needed but at this time
potential looks low for winter headlines.

Cold advection wl mv in on Monday in wake of system heading into ern
Canada. Temps wl be dropping thru the day with gusty nw winds
expected drg the afternoon.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
High pressure wl be building off the mid-Atlantic coast Mon night
with wnw flow continuing acrs CWA. Skies wl bcm partly cloudy
everywhere as ridge axis briefly influences the area ahd of next
system heading in fm the west. Temps on Tue wl be slightly blo
normal under increasing mid-high clds. Another system progged to set
up and ride north along frontal bndry beginning late Tue night
thru the middle of next week. Placement of sfc fnt wl make all
the difference in the world regarding ptypes for Wed. For the
time being hv gone with rain along the coast Wed aftn with a
rain/snow mix transition zone for interior Downeast and all snow
north of the Katahdin region however that stands to chg and
likely will in the coming days.

&&

.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: VFR is expected through the period. Winds will
decrease this evening.

SHORT TERM: VFR at all terminals Sat and Sat night. Conditions
diminish to MVFR and eventually IFR well after midnight Sat
night into Sun morning with light snow breaking out at all
terminals. IFR snow continues off and on Sun through Mon morning
with potential for LIFR snow Sun night mainly north of PQI.
Ra/sn mix will be possible at BGR and HUL late Sun night with
rain at BHB. Improvement to VFR expected Mon aftn across the
south and Mon evening for the north before conditions lower
again late Tue night.

&&

.MARINE...
NEAR TERM: 1040 PM Update...Lowered the Gale Warning to a Small Craft Advisory
w/sustained winds of 20 to 25 kts w/gusts expected to 30 kt. Some of buoys showing
some icing this evening. Freezing Spray Advisory looks good as is attm.

SHORT TERM: SCA conditions expected to continue through the
weekend with gale force winds expected on Sunday and Sunday
night. A brief break in the strong wind gusts may be possible on
Monday morning before strong cold air advection brings wind gust
close to gale force once again for Monday afternoon.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Wind Chill Advisory until noon EST today for MEZ001>006-010.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for
     ANZ050>052.
     Freezing Spray Advisory until 1 PM EST this afternoon for
     ANZ050>052.

&&

Near Term...Hewitt/MCW
Short Term...Farrar
Long Term...Farrar
Aviation...Hewitt/MCW/Farrar
Marine...Hewitt/MCW/Farrar
Hazardous weather outlook, Feb 2, 11:50 AM EST, 14 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
1150 AM EST Fri Feb 2 2018

MEZ001>006-010-031700-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
1150 AM EST Fri Feb 2 2018

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EST
SATURDAY...

This Hazardous Weather Outlook is for East Central Maine...Far
Northern Maine...North Central Maine...Northern Maine and West
Central Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Wind Chill Advisory.

Low pressure will track northeast across the region Sunday night
through Monday. Precipitation types are uncertain, but the potential
for significant snowfall appears to be highest in the northern half
of the forecast area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-029>032-031700-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
1150 AM EST Fri Feb 2 2018

This Hazardous Weather Outlook is for Coastal DownEast Maine...East
Central Maine...Eastern Maine...Interior DownEast Maine and North
Central Maine.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Low pressure will track northeast across the region Sunday night
through Monday. Precipitation types are uncertain, but the potential
for significant snowfall appears to be highest in the northern half
of the forecast area.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-031700-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1150 AM EST Fri Feb 2 2018

...GALE WARNING IN EFFECT UNTIL 4 AM EST SATURDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 PM EST SATURDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.
   Freezing Spray Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 9:33 PM ESTSmall Craft AdvisoryCAR5 hr

Nearby

Gale Warnings in Maine, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.